A lot of hope Thank you for taking the time to post your story. It helped me a lot. The gastritis is the issue that had me the most confused. I read another person's post that said she had two symptoms that came charging back when she missed her b12 for 3 days; severe gastritis and shortness of breath. Well, that is what happens to me. So, I knew I needed to be taking b12 injections more frequently. Also, at the end of your post when you said you needed to take a PPI such as prevacid when you took an antibiotic, well, whenever I take an antibiotic my stomach is so bad..and I was taught to believe that PPIs are the devil and if used for a long period of time, they are, but I see that I am like you in this respect. I had just finished taking a round of penicillin and my stomach was so bad, so I broke down and took a prevacid and I felt better in an hour. I would get so acidic that my eyes were red and blurry. And I would be sick...and tired and miss work. I wanted to ask you what dosage of methyl you took when you switched from the cyno to the metyl and when did you add ando b12. And lastly, what dosage do you take now to maintain your levels. I appreciate all of your help. I understand that we will always have our aches and pains, but I want to recover and only by taking b12 correctly will this take place. I am going to be 60 years old next year and I feel as if I have lost the last 20 years of my life to constant suffering while trying to solve my own health issues because doctors know so little about b12. I too, was given antidepressants and I threw them out. I am not depressed, I am sick! thank you in advance for enlightenment you are able to toss my way.